Atoma Regular Strength Ibuprofen Liquid Gel Capsules 200mg
For temporary relief of mild to moderate migraine headaches including associated symptoms of nausea and sensitivity to light and sound. Ibuprofen liquid gel capsules also provide fast and effective relief of non-migraine headaches, toothache and menstrual pain, minor aches and pain associated with arthritis, muscles, joints and backache, in addition to reducing fevers.
Directions: Adults and children over 12 years of age: For migraine headaches, take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours at the first sign of symptoms as needed. For all other uses: take 1 capsule every 4 hours or 2 capsules every 6 to 8 hours as needed. Do not exceed 6 capsules in 24 hours. Do not give to children under 12.
Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.
Warning: Do not take ibuprofen liquid gel capsules if taking daily low dose acetylsalicylic acid (ASA 81-325g), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients. Do not use longer than 3 days for a fever or 5 days for pain relief. Do not exceed recommended dose. In case of overdose, call a Poison Control Centre or a doctor at once even if there are no symptoms.
Medicinal Ingredient: 200mg Ibuprofen
Non-Medicinal Ingredients: FD&C Green No. 3, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, and sorbitol sorbitan solution.